A note on the wick of the Casson handles

V. Poénaru; C. Tanasi

Rendiconti del Seminario Matematico della Università di Padova (2001)

  • Volume: 105, page 1-23
  • ISSN: 0041-8994

How to cite


Poénaru, V., and Tanasi, C.. "A note on the wick of the Casson handles." Rendiconti del Seminario Matematico della Università di Padova 105 (2001): 1-23. <http://eudml.org/doc/108549>.

author = {Poénaru, V., Tanasi, C.},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {wick; Casson handle; 4-manifold},
language = {eng},
pages = {1-23},
publisher = {Seminario Matematico of the University of Padua},
title = {A note on the wick of the Casson handles},
url = {http://eudml.org/doc/108549},
volume = {105},
year = {2001},

AU - Poénaru, V.
AU - Tanasi, C.
TI - A note on the wick of the Casson handles
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 2001
PB - Seminario Matematico of the University of Padua
VL - 105
SP - 1
EP - 23
LA - eng
KW - wick; Casson handle; 4-manifold
UR - http://eudml.org/doc/108549
ER -


  1. [1] M.F. Atiyah, Topological Quantum Field Theories, Publ. Math. IHES68 (1989). Zbl0692.53053MR1260745
  2. [2] D. Bennequin, L'istanton geordien, Bourbaki Juin 93 expo.770. 
  3. [3] Z. Bizaca, An explicit family of exotic Casson handles Preprint. Zbl0845.57015MR1246517
  4. [4] S. Donaldson - P. B. KRONHEIMER, The geometry of four manifold, Oxford Math. Monograph. Univ. Press1990. Zbl0820.57002MR1079726
  5. [5] M. Freedman, The topology of four dimension manifolds, J. Diff. Geometry, 17 (1982). Zbl0528.57011MR679066
  6. [6] L. Funar, TQFT and Whitehead's manifold, Journal of Knot Theory and its Ramifications, vol. 6, No. 1 (1997), pp. 13-30. Zbl0878.57018MR1442177
  7. [7] L. Funar, TQFT for general Lie algebras and applications to open 3-manifolds, J. Math.Sci. Univ. Tokyo (1997), pp. 121-181. Zbl0881.57007MR1451305
  8. [8] R. Gompf, An infinite set of exotic R4's, preprint from BMSRI, Berkeley, California. Zbl0562.57009
  9. [9] P. Kronheimer - T. MROWKA, Gauge theory for embedded surfaces n. 1, Topology32, n. 4 (1993). Zbl0799.57007MR1241873
  10. [10] P. Kronheimer - T. MROWKA, The genus of embedded surfaces in the projective plane, Math. Research Letters1994, pp. 797-808. Zbl0851.57023MR1306022
  11. [11] A.N. Kirillov - N. Yu Reshetikhin, Representation of the algebra Uq(sl(2)), q-orthogonal polynomials and invariants of links, LOMI preprint. Zbl0742.17018
  12. [12] H.R. Morton, Satellites and knot invariants, preprint. Zbl0763.57006
  13. [13] V. Poénaru, Processus infinis et conjecture de Poincaré en dimension trois, IV (partie A): Le théorème de non-sauvagerie lisse (The smooth tameness theorem) Prépublication d'Orsay 92-33 (1995). 
  14. [14] V. Poénaru - C. Tanasi, Introduzione alla Geometria e alla Topologia dei campi di Yang-Mills, Rend. Circ.Mat. Palermo s.II n. 13 (1986). Zbl0598.57001
  15. [15] V. Poénaru - C. TANASI, Nœuds et Links et les sciences de la nature: une indroduction, Expo. Math., 15 (1997), pp. 97-130. Zbl0882.57003
  16. [16] V. Poénaru - C. Tanasi C, Representation of the Whitehead manifold Wh3 and Julia sets, Ann. Fac. Sc. Toulouse, vol. IV n. 3 (1995). Zbl0878.57015

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.